# SDR 97ZZZX1369

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cargolux Airlines International S A, repair station CISY846C
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01709
- Condition: Cracked
- Location: Bs 320 Str 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 96-26-04.  INSPECTION OF FRAME, RIGHT BS 320, STR 39R, CRACK FOUND.  INTERIM REPAIR CARRIED OUT IAW SRM 53-10-04, FIGURE 85.
